# SDR RAIA0012055

- Difficulty date: December 23, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N564HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41081
- Aircraft time: 12,384 hours, 10,972 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Thermocouple
- Part number: 31050491
- Condition: Failed
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

5396-EWR-DURING TAXI OUT RIGHT HAND ENGINE EXHAUST GAS TEMPERATURE BECAME (EGT) ERRATIC. MAINTENANCE REMOVED AND REPLACED EGT THERMOCOUPLE IAW ALLIED SIGNAL MM77-20-10.
